Illinois Journal of Mathematics

Differential operators with the positive maximum property

William Feller

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 3, Issue 2 (1959), 182-186.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455120

Mathematical Reviews number (MathSciNet)
MR0101942

Zentralblatt MATH identifier
0103.05503

Subjects
Primary: 34.00
Secondary: 60.00

Citation

Feller, William. Differential operators with the positive maximum property. Illinois J. Math. 3 (1959), no. 2, 182--186.https://projecteuclid.org/euclid.ijm/1255455120


Export citation